# SDR QXEA2025052100183

- Difficulty date: May 2, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOOR STRUCTURE AT FR 87- FR 88 BETWEEN RH AND CENTER SHEAR PANEL CORRODED MARKED. REPAIRED RH LONG BEAM IAW SRM 53-23-10-02-01 REPAIR 01P.
